# SDR SWAA2023082975872

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOP SILL BS294+7 RBL54 WL208.<[01] VERIFIED APLICABILITTY OF SRM 53-10-15-1A-2;[02] EVALUATED CORROSION ON FSD MOP SILL BS294+7 RBL54 WL208 1'X1' ORIGINAL MATERIAL THICKNESS IS 0.080' REMAINING MATERIAL THICKNESS IS 0.020' DAMAGE FOUND TO BE OUT LIMITS I.A.W SRM 53-10-15-1A-2 PAR 4.A(2)(A) FIGURE 103 DETAIL D PART TO BE REMOVE AND REPLACE I.A.W SRM 51-10-02-0G-0 PAR 9.A(1);[03] TOOLS USED CORRECTIVE ACTION 2 TOOL USED ATS 1225 DUE DATE 08/2023 AND ATS2883 DUE DATE 04/2024.;[04] VERIFIED CORRECTIVE ACTIONS 1;2 AND 3.;[05] REMOVED FSD MOPSILL I.A.W SRM 51-40-02-0G-0;[06] LOCATED AND DRILLED FSD MOPSILL I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 141A8310 OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION #6;[08] INSTALLED FSD MOPSILL I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 EXCEPT FOR FASTENER COMMON TO FWD ATTACH ANGLE TO COCKPIT FLOOR COSTUMER CARD TTG8Q00M8TPR;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED MEASUREMENT TABLE
